# SDR AALA20170216023

- Difficulty date: February 16, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 52,765 hours, 21,082 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541016
- Condition: Cracked
- Location: Bs 320-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED IN THE ELECTRICAL EQUIPMENT BAY CEILING BETWEEN BS 328 & 344, LBL 45.6.  REMOVED AND REPLACED THE INTERCOSTAL IAW 51-00-05-1 AND DWGS 141A5400 AND 141A5410.
